# SDR SWAA2021030146006

- Difficulty date: January 31, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 20,874 hours, 9,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND SCREW HOLES 8' FWD OF STA. 727I-787. / REPAIRED AFT CARGO LT TRANSITION ANGLE BETWEEN STA 727 H TO STA 807 IAW SRRM 53-00-53-2R-5. BONDED BUTPLATES TO BE INSTALLED ON NRC D471735.SA-M 326 A1303621
